MAUDE Adverse Event Report: BIOSENSE WEBSTER 10 FRENCH SOUNDSTAR 3D DIAGNOSTIC ULTRASOUND CATHETER; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER

BIOSENSE WEBSTER 10 FRENCH SOUNDSTAR 3D DIAGNOSTIC ULTRASOUND CATHETER; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Lot Number 2231837
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Ice soundstar equipment used during case had blood on the part handed off to be plugged into our ultrasound machine.Unsure if the blood was on there when item was opened or this was from the current patient.Staff did not come in contact with this.Was seen by rep here for our equipment for ep ablations.Biosense webster, irvine, ca 92618 us.

Brand Name
BIOSENSE WEBSTER 10 FRENCH SOUNDSTAR 3D DIAGNOSTIC ULTRASOUND CATHETER
Common Device Name
REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
MDR Report Key21854089
Report NumberMW5169244
Device Sequence Number20014040
Product Code OWQ
UDI-Device Identifier10888551014458
UDI-Public(01)10888551014458
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2026
Device Lot Number2231837
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient SexUnknown